×

On the distribution of the set \(\{\sum^ n_{i=1}\varepsilon _ i q^ i : \varepsilon_ i \in\{0,1\}, n \in \mathbb{N}\}\). (English) Zbl 0766.11005

Fix \(1<q<\sqrt{2}\) and let \(\{y_ n\}=\{\sum_{i=1}^ n \varepsilon_ i q^{2(n-i)}\): \(\varepsilon_ i\in\{0,1\}\}\), \(n=1,2,3,\dots\;\). The author shows that if \(y_{n+1}-y_ n\to 0\) as \(n\to\infty\) then there exists an expansion \(1=\sum_{i=1}^ \infty q^{-n_ i}\) such that \(\sup_ i(n_{i+1}-n_ i)=\infty\).

MSC:

11A67 Other number representations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. Bogmér, M. Horváth, A. Sövegjártó, On some problems of I. Joó,Acta Math. Hung.,58 (1991), 153–155. · Zbl 0766.11004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.